# SDR SWAA2018010318637

- Difficulty date: November 29, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 69,280 hours, 40,892 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT LOWER SKIN CRACKED AT SLAT STATION 451.   R & R THE NR 1 SLAT IAW AMM.
